| Model Number |
L-1785K |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to an open procedure strabismus surgery, the suture was broken.They replaced it with a suture to resolve the issue and complete the case.There was no patient injury.